Volume 24, Number 6

Articles in the Issue:

Regular Articles:
 
Preface.
J. Comp. Math., 24 (2006), p. 675
.
 

Full Article
   
Serge Gratton, Annick Sartenaer and Philippe L. Toint
Second-Order Convergence Properties Of Trust-Region Methods Using Incomplete Curvature Information, With An Application To Multigrid Optimization.
J. Comp. Math., 24 (2006), pp. 676-692
. Abstract
 

Full Article
   
Bing-sheng He, Li-zhi Liao and Mai-jian Qian
Alternating Projection Based Prediction-Correction Methods For Structured Variational Inequalities.
J. Comp. Math., 24 (2006), pp. 693-710. Abstract
 

Full Article
     
Chuang-yin Dang
A Simplicial Algorithm For Computing An Integer Zero Point Of A Mapping With The Direction Preserving Property.
J. Comp. Math., 24 (2006), pp. 711-718. Abstract
 

Full Article
     
Oliver Stein
On Karush-Kuhn-Tucker Points For A Smoothing Method In Semi-Infinite Optimization.
J. Comp. Math., 24 (2006), pp. 719-732. Abstract
 

Full Article
     
Fan-wen Meng and Hui-fu Xu
Exponential Convergence Of Sample Average Approximation Methods For A Class Of Stochastic Mathematical Programs With Omplementarity Constraints.
J. Comp. Math., 24 (2006), pp. 733-748. Abstract
 

Full Article
     
Cheng-xian Xu, Xiao-liang He and Feng-min Xu
An Effective Continuous Algorithm For Approximate Solutions Of Large Scale Max-Cut Problems.
J. Comp. Math., 24 (2006), pp. 749-760. Abstract
 

Full Article
     
Qun-yan Zhou and Wen-yu Sun
An Adaptive Nonmonotonic Trust Region Method With Curvilinear Searches.
J. Comp. Math., 24 (2006), pp. 761-770. Abstract
 

Full Article
     
Oleg Burdakov, Anders Grimvall and Oleg Sysoev
Data Preordering In Generalized Pav Algorithm For Monotonic Regression.
J. Comp. Math., 24 (2006), pp. 771-790. Abstract
 

Full Article